# SDR CALA2025040203442

- Difficulty date: March 29, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N37274
- Make and model: Boeing 737824
- Aircraft serial: 31592
- Aircraft time: 71,965 hours, 25,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 TOO MUCH SLIDE MATERIAL VISIBLE. INSPECTED EXPOSED GIRT MATERIAL BELOW R-2 DOOR SLIDE PACK. FOUND EXPOSED GIRT MATERIAL NORMAL. NO DISCREPANCY NOTED. AMM REF. 25-66-01.
